# SDR SWI2025F01008

- Difficulty date: February 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 310.0 FORWARD FLANGE BETWEEN STGR27 AND STGR26R AS MARKED     (C-CHECK RO 07/18/2025)REMOVED AND REPLACED WITH NEW LOWER FRAME SECTION P/N SH670-31354-3 AND FRAME SPLICES AT FS310 FROM STR 25R TO STR 25L REF CRJ-700 SRM 53-00-06-201-006-A01 COMPLIED WITH 51-900-1002-SKYPERFORMED PRESSURE LEAK CHECK, NO LEAKS NOTED AT THIS TIME
